Alert archive / South Carolina / Wind Advisories in 2007

Wind Advisory 1, NWS Charleston, SC

March 1, 20075 counties in South Carolina

NWS Charleston, SC issued this wind advisory at Mar 1, 2007, 4:51 AM EST for 5 counties in South Carolina. It took effect at Mar 1, 2007, 12:00 PM EST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Mar 1, 2007, 4:51 AM EST (09:51 UTC)
In effect from
Mar 1, 2007, 12:00 PM EST
Expired
Mar 1, 2007, 10:54 PM EST
In force
11 hr
Issued by
NWS Charleston, SC

Counties Allendale County, SC, Berkeley County, SC, Colleton County, SC, Dorchester County, SC, Hampton County, SC

The radar

The Charleston,SC radar (KCLX), 48 km from the middle of the area, began a volume at 09:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 9.9 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2007-03-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2007-03-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1460 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS72 KCHS 010951
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
451 AM EST THU MAR 1 2007

...STRONG GUSTY WINDS EXPECTED TODAY AND TONIGHT ACROSS SOUTH
CAROLINA... 

SCZ045-011800-
/O.NEW.KCHS.WI.Y.0001.070301T1700Z-070302T0400Z/
/O.EXT.KCHS.LW.Y.0014.070302T0400Z-070302T1500Z/
BERKELEY-
INCLUDING THE CITY OF...MONCKS CORNER
451 AM EST THU MAR 1 2007

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 11 PM EST THIS
EVENING...
...LAKE WIND ADVISORY NOW IN EFFECT FROM 11 PM THIS EVENING TO
10 AM EST FRIDAY FOR LAKE MOULTRIE...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 11 PM EST THIS
EVENING. THE LAKE WIND ADVISORY FOR LAKE MOULTRIE IS NOW IN
EFFECT FROM 11 PM THIS EVENING TO 10 AM EST FRIDAY.

A STRONG STORM SYSTEM APPROACHING THE AREA FROM THE WEST IS
EXPECTED TO PRODUCE STRONG GUSTY WINDS ACROSS SOUTHERN SOUTH
CAROLINA THIS AFTERNOON INTO TONIGHT. EAST WINDS THIS MORNING OF
15 TO 25 MPH WILL BECOME QUITE GUSTY BY MIDDAY. THIS
AFTERNOON...SUSTAINED WINDS OF 25 TO 35 MPH ARE EXPECTED TO
DEVELOP. GUSTS AS HIGH AS 45 MPH ARE POSSIBLE. TONIGHT...ALTHOUGH
WINDS SHOULD REMAIN FAIRLY STRONG...SPEEDS SHOULD DIMINISH TO 20
TO 30 MPH WITH SOME HIGHER GUSTS AFTER MIDNIGHT.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION ESPECIALLY ON BRIDGES AND
OVERPASSES.

ON LAKE MOULTRIE...THE STRONGEST WINDS TODAY WILL BE FOUND NEAR
THE LAKE SHORE. TONIGHT...WINDS WILL REMAIN QUITE STRONG OVER THE
LAKES...WITH SUSTAINED SPEEDS OF 20 TO 30 KNOTS. WAVES OF 1 TO 2
FT ARE POSSIBLE AS WELL. MARINERS SHOULD USE EXTRA CAUTION ON
LAKE MOULTRIE TODAY AND TONIGHT...ESPECIALLY ON THE OPEN LAKE
WATERS.

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV OR YOUR LOCAL
NEWS SOURCE FOR THE LATEST WEATHER INFORMATION FROM THE NATIONAL
WEATHER SERVICE IN CHARLESTON.

$$

SCZ040-042>044-047>051-011800-
/O.NEW.KCHS.WI.Y.0001.070301T1700Z-070302T0400Z/
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND JASPER-
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
INCLUDING THE CITIES OF...ALLENDALE...HAMPTON...WALTERBORO...
ST. GEORGE...SUMMERVILLE...RIDGELAND...BEAUFORT...HILTON HEAD...
EDISTO BEACH...CHARLESTON...JASPER
451 AM EST THU MAR 1 2007

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 11 PM EST THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 11 PM EST THIS
EVENING. 

A STRONG STORM SYSTEM APPROACHING THE AREA FROM THE WEST IS
EXPECTED TO PRODUCE STRONG GUSTY WINDS ACROSS SOUTHERN SOUTH
CAROLINA THIS AFTERNOON INTO TONIGHT. EAST WINDS THIS MORNING OF
15 TO 25 MPH WILL BECOME QUITE GUSTY BY MIDDAY. THIS
AFTERNOON...SUSTAINED WINDS OF 25 TO 35 MPH ARE EXPECTED TO
DEVELOP. GUSTS AS HIGH AS 45 MPH ARE POSSIBLE. TONIGHT...ALTHOUGH
WINDS SHOULD REMAIN FAIRLY STRONG...SPEEDS SHOULD DIMINISH TO 20
TO 30 MPH WITH SOME HIGHER GUSTS AFTER MIDNIGHT.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION ESPECIALLY ON BRIDGES AND
OVERPASSES.

$$

JRL
4 follow-up statements
000 
WWUS72 KCHS 011656
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1153 AM EST THU MAR 1 2007

...STRONG GUSTY WINDS EXPECTED TODAY AND TONIGHT ACROSS SOUTH
CAROLINA...
.DEEP LOWER PRESSURE OVER THE NORTHERN MISSISSIPPI RIVER VALLEY WILL 
DRIVE STRONG AND GUSTY WINDS INTO SOUTHEAST SOUTH CAROLINA THIS 
AFTERNOON AND THIS EVENING. THESE STRONG WIND GUSTS WILL OCCUR 
OUTSIDE ANY THUNDERSTORMS THAT WILL IMPACT THE REGION...AND 
THUNDERSTORMS MAY PRODUCE LOCALLY STRONGER GUSTS. 

SCZ045-020045-
/O.CAN.KCHS.LW.Y.0014.070302T0400Z-070302T1500Z/
/O.CON.KCHS.WI.Y.0001.070301T1700Z-070302T0400Z/
BERKELEY-
INCLUDING THE CITY OF...MONCKS CORNER
1153 AM EST THU MAR 1 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING...
...LAKE WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE LAKE
WIND ADVISORY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST
THIS EVENING. 

THIS AFTERNOON...SOUTHEAST SUSTAINED WINDS WILL INCREASE TO 25 TO 35 
MPH WITH GUSTS AS HIGH AS 45 MPH. TONIGHT...ALTHOUGH SOUTH WINDS 
SHOULD REMAIN FAIRLY STRONG...SPEEDS SHOULD DIMINISH TO 20 TO 30 MPH 
WITH SOME HIGHER GUSTS AFTER MIDNIGHT. 

THESE STRONG WINDS WILL CREATE HAZARDOUS CONDITIONS ON LAKE 
MOULTRIE. 

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS 
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE 
VEHICLES. USE EXTRA CAUTION ESPECIALLY ON BRIDGES AND OVERPASSES.

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV OR YOUR LOCAL
NEWS SOURCE FOR THE LATEST WEATHER INFORMATION FROM THE NATIONAL 
WEATHER SERVICE IN CHARLESTON.

$$

SCZ040-042>044-047>051-020045-
/O.CON.KCHS.WI.Y.0001.070301T1700Z-070302T0400Z/
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND JASPER-
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
INCLUDING THE CITIES OF...ALLENDALE...HAMPTON...WALTERBORO...
ST. GEORGE...SUMMERVILLE...RIDGELAND...BEAUFORT...HILTON HEAD...
EDISTO BEACH...CHARLESTON...JASPER
1153 AM EST THU MAR 1 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING. 

THIS AFTERNOON...SUSTAINED SOUTHEAST WINDS WILL INCREASE TO 25 TO 35 
MPH WITH GUSTS TO 45 MPH. LOCALLY HIGHER GUSTS ARE POSSIBLE ON 
HIGHER BRIDGES AND OVERPASSES. TONIGHT...ALTHOUGH SOUTH WINDS SHOULD 
REMAIN FAIRLY STRONG...SPEEDS SHOULD DIMINISH TO 20 TO 30 MPH WITH 
SOME HIGHER GUSTS AFTER MIDNIGHT. 

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION ESPECIALLY ON BRIDGES AND
OVERPASSES.

$$
000 
WWUS72 KCHS 011705
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1205 PM EST THU MAR 1 2007

...STRONG GUSTY WINDS EXPECTED TODAY AND TONIGHT ACROSS SOUTH
CAROLINA... .DEEP LOWER PRESSURE OVER THE NORTHERN MISSISSIPPI
RIVER VALLEY WILL DRIVE STRONG AND GUSTY WINDS INTO SOUTHEAST
SOUTH CAROLINA THIS AFTERNOON AND THIS EVENING. THESE STRONG WIND
GUSTS WILL OCCUR OUTSIDE ANY THUNDERSTORMS THAT WILL IMPACT THE
REGION...AND THUNDERSTORMS MAY PRODUCE LOCALLY STRONGER GUSTS.

SCZ040-042>045-047>051-012200-
/O.CON.KCHS.WI.Y.0001.000000T0000Z-070302T0400Z/
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
INCLUDING THE CITIES OF...ALLENDALE...HAMPTON...WALTERBORO...
ST. GEORGE...SUMMERVILLE...MONCKS CORNER...RIDGELAND...BEAUFORT...
HILTON HEAD...EDISTO BEACH...CHARLESTON...JASPER
1205 PM EST THU MAR 1 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING. 

THIS AFTERNOON...SUSTAINED SOUTHEAST WINDS WILL INCREASE TO 25 TO
35 MPH WITH GUSTS TO 45 MPH. LOCALLY HIGHER GUSTS ARE POSSIBLE ON
HIGHER BRIDGES AND OVERPASSES. TONIGHT...ALTHOUGH SOUTH WINDS
SHOULD REMAIN FAIRLY STRONG...SPEEDS SHOULD DIMINISH TO 20 TO 30
MPH WITH SOME HIGHER GUSTS AFTER MIDNIGHT.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION ESPECIALLY ON BRIDGES AND
OVERPASSES.

$$
000 
WWUS72 KCHS 012216
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
516 PM EST THU MAR 1 2007

...STRONG GUSTY WINDS EXPECTED TO DEVELOP THIS EVENING ACROSS
SOUTH CAROLINA... 

.DEEP LOWER PRESSURE OVER THE MIDDLE MISSISSIPPI RIVER VALLEY
WILL DRIVE STRONG AND GUSTY WINDS INTO SOUTHEAST SOUTH CAROLINA
THIS EVENING. THESE STRONG WIND GUSTS WILL OCCUR OUTSIDE ANY
THUNDERSTORMS THAT WILL IMPACT THE REGION...AND THUNDERSTORMS MAY
PRODUCE LOCALLY STRONGER GUSTS.

SCZ040-042>045-047>051-020400-
/O.CON.KCHS.WI.Y.0001.000000T0000Z-070302T0400Z/
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
INCLUDING THE CITIES OF...ALLENDALE...HAMPTON...WALTERBORO...
ST. GEORGE...SUMMERVILLE...MONCKS CORNER...RIDGELAND...BEAUFORT...
HILTON HEAD...EDISTO BEACH...CHARLESTON...JASPER
516 PM EST THU MAR 1 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING...

SOUTHEAST ARE EXPECTED TO INCREASE TO 25 TO 35 MPH WITH GUSTS TO
45 MPH THIS EVENING. LOCALLY HIGHER GUSTS ARE POSSIBLE ON HIGHER
BRIDGES AND OVERPASSES. WINDS ARE EXPECTED TO REMAIN STRONG AFTER
MIDNIGHT...BUT SPEEDS SHOULD DIMINISH TO 20 TO 30 MPH WITH SOME
HIGHER GUSTS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION ESPECIALLY ON BRIDGES AND
OVERPASSES.

$$
000 
WWUS72 KCHS 020354
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1054 PM EST THU MAR 1 2007

SCZ045-020500-
/O.CAN.KCHS.WI.Y.0001.000000T0000Z-070302T0400Z/
/O.NEW.KCHS.LW.Y.0015.070302T0354Z-070302T1500Z/
BERKELEY-
INCLUDING THE CITY OF...MONCKS CORNER
1054 PM EST THU MAR 1 2007

...LAKE WIND ADVISORY IN EFFECT UNTIL 10 AM EST FRIDAY FOR LAKE 
MOULTRIE...
...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A LAKE WIND
ADVISORY FOR LAKE MOULTRIE...WHICH IS IN EFFECT UNTIL 10 AM EST
FRIDAY. THE WIND ADVISORY FOR BERKELEY COUNTY HAS BEEN CANCELLED.

GUSTY WINDS ARE EXPECTED TO CONTINUE THROUGH THE OVERNIGHT HOURS
ACROSS SOUTHERN SOUTH CAROLINA...BUT WIND SPEEDS ARE NOT
EXPECTED TO MEET WIND ADVISORY CRITERIA OVER LAND. HOWEVER...ON
THE OPEN LAKE WATERS OF LAKE MOULTRIE...SUSTAINED WINDS OF 20 TO
30 KNOTS ARE EXPECTED WITH A FEW HIGHER GUSTS. THIS WILL CREATE
HAZARDOUS CONDITIONS ON THE LAKE...INCLUDING VERY CHOPPY WATERS.
WINDS WILL CONTINUE TO BE QUITE STRONG THROUGH FRIDAY MORNING
BEFORE RELAXING SOMEWHAT DURING THE AFTERNOON. 

MARINERS SHOULD USE EXTRA CAUTION ON LAKE MOULTRIE TONIGHT...
ESPECIALLY ON THE OPEN LAKE WATERS. STAY TUNED TO NOAA WEATHER
RADIO ALL HAZARDS...TV OR YOUR LOCAL NEWS SOURCE FOR THE LATEST
WEATHER INFORMATION FROM THE NATIONAL WEATHER SERVICE IN
CHARLESTON.

$$

SCZ040-042>044-047>051-020500-
/O.CAN.KCHS.WI.Y.0001.000000T0000Z-070302T0400Z/
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND JASPER-
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
INCLUDING THE CITIES OF...ALLENDALE...HAMPTON...WALTERBORO...
ST. GEORGE...SUMMERVILLE...RIDGELAND...BEAUFORT...HILTON HEAD...
EDISTO BEACH...CHARLESTON...JASPER
1054 PM EST THU MAR 1 2007

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE WIND
ADVISORY. 

GUSTY WINDS ARE EXPECTED TO CONTINUE THROUGH THE OVERNIGHT HOURS
ACROSS SOUTHERN SOUTH CAROLINA...HOWEVER WIND SPEEDS ARE NOT
EXPECTED TO MEET WIND ADVISORY CRITERIA. THE STRONGEST WINDS ARE
EXPECTED ALONG THE COAST WHERE SUSTAINED WINDS OF 20 TO 30 MPH ARE
POSSIBLE...WITH A FEW HIGHER GUSTS. 

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV...OR YOUR LOCAL
NEWS SOURCE FOR THE LATEST WEATHER INFORMATION FROM THE NATIONAL
WEATHER SERVICE. 

$$

JRL

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this wind advisory went out at Feb 28, 10:12 PM EST, 6 hours 39 minutes earlier.

Area forecast discussion, Feb 28, 10:12 PM EST, 6 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
1012 PM EST WED FEB 28 2007

.SHORT TERM /TONIGHT/...HIGH PRESSURE WILL BE MOVING OFF TO THE NE
OVERNIGHT GIVING WAY TO A MORE EASTERLY FLOW OVER THE AREA. CURRENT
IR SATELLITE SHOWS BKN MID/HIGH LEVEL CLOUDS ENTERING THE AREA FROM
THE WEST. WILL BUMP TEMPS DOWN A COUPLE DEGREES TO GO CLOSER TO
GUIDANCE BUT WITH THE CLOUD COVER AND ONSHORE FLOW TEMPS WILL BE AT
LEAST 10 DEGREES WARMER THAN LAST NIGHT IN THE INLAND AREAS. EXPECT
MID TO UPPER 40S AWAY FROM THE COAST TO MID 50S ALONG THE IMMEDIATE
BEACH AREAS DUE TO THE ONSHORE FLOW. MINOR CHANGES TO ACCOUNT FOR
INITIAL CONDITIONS WILL BE MADE...OTHERWISE ONGOING FORECAST LOOKS
TO BE IN GOOD SHAPE.
&&

.MARINE...AN EASTERLY FLOW WILL GIVE WAY TO A MORE SOUTHEASTERLY
FLOW OVER THE COASTAL WATERS AS HIGH PRESSURE CONTINUES TO SLIDE
NORTHEAST. RECENT BUOY OBSERVATIONS REPORT WIND SPEEDS OF 10 KNOTS
NEARSHORE TO 15 KNOTS IN THE OUTER GA WATERS. SEAS ARE ONLY 1 TO 2
FEET BUT WILL BEGIN TO BUILD TO 2 TO 3 FEET WITH AN INCREASING
ONSHORE FLOW OVERNIGHT. MINOR CHANGES TO THE COASTAL WATERS FORECAST
WERE MADE FOR THE UPDATE...HOWEVER THE CURRENT FORECAST LOOKS GOOD.
&&

.AVIATION /00Z-24Z/...CONDITIONS WILL BEGIN TO DETERIORATE DURING
THURSDAY AT BOTH KCHS AND KSAV. STRONG STORM SYSTEM DEVELOPING OVER
THE CENTRAL U.S. WILL SHIFT EWD TONIGHT THROUGH TOMORROW...BRINGING
STRONG WIND FIELDS TO THE SE STATES. WITH INCREASING DEEP
MOISTURE...THIS WILL RESULT IN CLOUD COVER IN THE UPR LVLS GRADUALLY
LOWERING THROUGH THURSDAY. IN ADDITION...STRONG LOW AND MID LEVEL
WINDS WILL RESULT IN SIGNIFICANT VEERING OF THE WINDS WITH
HEIGHT...THUS RESULTING IN LLWS FOR BOTH TERMINALS STARTING LATE
TONIGHT AND LASTING THROUGH TOMORROW MORNING. THE MAIN QUESTION IS
THE TIMING OF THE PRECIP. ATTM...DUE TO THE NEW MODEL
GUIDANCE...HAVE VCSH MENTION IN BY 15Z AT THE KSAV TERMINAL WHEREAS
THE PRECIP SHOULD BE GETTING INTO KCHS A COUPLE OF HOURS LATER. THEN
HAVE PREVAILING SHOWERS STARTING IN THE LATE MORNING/EARLY AFTERNOON
TIME FRAME FOR KSAV. KCHS SHOULD START SEEING THE SHOWERS AROUND MID
AFTERNOON. THERE IS STILL UNCERTAINTY IN THE TIMING OF THE PRECIP AS
THE WARM FRONT LIFTS N ACROSS THE AREA. AS THE FRONT LIFTS N...WINDS
WILL SHIFT TO SLY AND MODEST LIFT WILL ALLOW FOR SOME SHOWER
DEVELOPMENT. LATER TAF ISSUANCES WILL LIKELY CONTAIN MOD TO HVY RAIN
WITH CIG AND VSBY RESTRICTIONS AND POSSIBLE TSTM MENTION FOR AFTER
18Z TMRW AND LASTING INTO TMRW NIGHT.
&&

.LAKE WINDS...STRONG WIND FIELDS FROM AN APPROACHING POTENT AND DEEP
LOW PRES SYSTEM OVER THE CENTRAL CONUS WILL GRADUALLY SPREAD INTO
THE SE STATES. SFC GRADIENT WINDS WILL STEADILY INCREASE LATE TMRW
MRNG INTO TMRW AFTN...LIKELY REACHING AND EXCEEDING 20 KT OVER THE
OPEN LAKE WATERS OF LAKE MOULTRIE. THESE ELEVATED WIND SPEEDS LOOK
TO PERSIST INTO TMRW NIGHT AND FRI MRNG...THUS MAKING FOR HAZARDOUS
CONDITIONS ON THE LAKE. THUS...HAVE OPTED TO RAISE A LWA STARTING
TMRW AFTN.
&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...LAKE WIND ADVISORY FOR LAKE MOULTRIE FROM 12 PM EST THURSDAY TO
     10 AM EST FRIDAY FOR SCZ045.
MARINE...SMALL CRAFT ADVISORY AMZ330-350-352-354-374 STARTING
         10 AM EST THURSDAY.
      ...GALE WARNING AMZ350-374 STARTING 10 PM EST THURSDAY.
&&

REV/33
Hazardous weather outlook, Feb 28, 3:57 PM EST, 12 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CHARLESTON SC
357 PM EST WED FEB 28 2007

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>051-011100-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL
JASPER-
357 PM EST WED FEB 28 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS FROM THE SOUTH
SANTEE RIVER SOUTH CAROLINA TO ALTAMAHA SOUND GEORGIA.

.DAY ONE...TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
.SEVERE THUNDERSTORMS...THERE IS A MODERATE RISK OF SEVERE
THUNDERSTORMS THURSDAY AFTERNOON INTO FRIDAY MORNING...WITH DAMAGING
WINDS AND ISOLATED TORNADOES POSSIBLE. PLEASE REFER TO THE SPECIAL
WEATHER STATEMENT ISSUED BY THIS OFFICE AND THE LATEST DAY 2
CONVECTIVE OUTLOOK ISSUED BY THE STORM PREDICTION CENTER FOR
ADDITIONAL INFORMATION.

.MARINE WINDS...A GALE WARNING IS IN EFFECT FOR THE NEARSHORE SOUTH
CAROLINA WATERS NORTH OF EDISTO BEACH AS WELL AS THE OUTER GEORGIA
WATERS THURSDAY NIGHT THROUGH FRIDAY MORNING. PLEASE REFER TO THE
MARINE WEATHER STATEMENT FOR ADDITIONAL INFORMATION.

.FROST/FREEZE...LIGHT OR CALM WINDS AND MOSTLY CLEAR SKIES WILL
RESULT IN THE POTENTIAL FOR FROST OR FREEZING TEMPERATURES ACROSS
SOUTHERN SOUTH CAROLINA AND SOUTHEAST GEORGIA BOTH SUNDAY NIGHT AND
MONDAY NIGHT.

.LAKE WINDS...A LAKE WIND ADVISORY IS IN EFFECT FOR LAKE MOULTRIE
THURSDAY AND THURSDAY NIGHT. PLEASE REFER TO THE NON PRECIPITATION
STATEMENT FOR ADDITIONAL INFORMATION.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE REQUIRED TONIGHT.

JRJ

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 1, 5:30 PM ESTCoastal Flood StatementCHS16 hr
Mar 1, 5:30 PM ESTHigh Surf AdvisoryCHS16 hr

Nearby

Wind Advisories in South Carolina, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.